# SDR NI6R201409060019

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: General aviation
- Aircraft: N96278
- Make and model: Lkheed P2V5F
- Aircraft serial: 131459
- Aircraft time: 13,362 hours, 8,036 cycles
- Engine: Wright R3350*
- Engine time: 5,612 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 RADIAL ENGINE FRONT OIL SUMP CHIP DETECTOR LIGHT ILLUMINATED IN CRUISE FLIGHT.  ENGINE WAS SHUTDOWN AND RETARDANT LOAD JETTISONED.  AIRCRAFT RETURNED TO BASE WITH AN UNEVENTFUL LANDING.
